Last reply 1 week ago
Second relapse of the year, steroids…

I am currently on 5 days of Methylprednisolone because of optic neuritis in my good eye and they honestly make me feel awful.
One question is I have had them before in february this year and I am having similar side effects now that I had back then. One being bad taste in mouth and nothing taste normal…. People keep scaring me asking if I have covid, but I feel well and my temp on wednesday was 35.7c. So now I’m panicking and thinking is it? But I know I had these side effects last time. Anyone have any experience of this side effect on steroid? I need to calm down 🙁

thanks in advance for any replies!

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
1 week ago

@ettelrahs , it is s big hit of Steroids.

It’s probably a “metallic taste” that you’re experiencing. This is quite common. There are other possible side-effects. You’ll find details here:-

https://www.mstrust.org.uk/a-z/steroids-methylprednisolone

These side-effects will be short-lived, so be patient.

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.